Take The Anticoagulant Warfarin Sodium 2 Mg With Cardiac Supplements Tonicard?
.. want to ask.
Good evening, thanks for asking at HealthReplies.com. Before continuing, because you need a detailed explanation, we apologize that we may not be able to answer according to your expectations because for a complete answer, the one who can answer is the cardiologist who treats the patient because there are many clinical things that must be considered in determining therapy. . Or at least a cardiologist, because he is more competent in responding to conditions like this.
But from your question, what we can answer is a possible interaction between the two drugs you mentioned. The heart supplement you mention contains the generic ubidecarenone, l-carnitine, vitamin E, and folic acid. When combined with warfarin, the interactions recorded so far are:
Moderate interaction between warfarin & vitamin E. Vitamin E may increase the effect of warfarin and make a person bleed more easily Moderate interaction between warfarin & l-carnitine. As before, l-carnitine may also increase the risk of bleeding Moderate interaction between warfarin & ubidecarenone. In contrast to the other two ingredients, ubidecarenone will actually decrease the effect of warfarin, and can cause symptoms of chest pain, shortness of breath, sudden blurred vision, or swelling of the legs.
So, as we have said, if you want to know more fully and in detail, our advice is to ask a cardiologist directly, and it would be better with a cardiologist who treats the patient. That's all, hope it helps.
dr. Amadeo D Basfiansa